Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 79, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 29, 2015, 3:21 AM CDT for Webb County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 3:21 AM CDT (08:21 UTC)
- Expired
- May 29, 2015, 6:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2420 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -2.3
The text
As transmitted, in the capitals the NWS used until 2016.
222
WGUS54 KCRP 290821
FFWCRP
TXC479-291115-
/O.NEW.KCRP.FF.W.0079.150529T0821Z-150529T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 AM CDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN WEBB COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 615 AM CDT
* AT 319 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE CITY OF LAREDO...WHICH WILL RESULT IN FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT... LARS LOOMS...MIRANDA CITY...TEXAS A&M
INTERNATIONAL UNIVERSITY...ORVAL...UNITED SOUTH HIGH SCHOOL...
OLDEN...BRUNT......DOCTORS HOSPITAL OF LAREDO...RIO
BRAVO--EL CENIZO...AGUILAR'S...UNITE INDUSTRIAL PARK...LAREDO
COMMUNITY COLLEGE...ST HIGH SCHOOL SOUTH LAREDO AND
LAREDO COUNTRY CLUB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2731 9954 2734 9951 2741 9949 2745 9950
2749 9948 2750 9950 2750 9953 2757 9951
2761 9954 2761 9956 2760 9958 2788 9951
2792 9881 2734 9880 2731 9936 2732 9937
2731 9939 2730 9949
$$
GW3 follow-up statements
879
WGUS74 KCRP 290911
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
411 AM CDT FRI MAY 29 2015
TXC479-291115-
/O.CON.KCRP.FF.W.0079.000000T0000Z-150529T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
411 AM CDT FRI MAY 29 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHEASTERN WEBB COUNTY...
AT 408 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA...MAINLY NEAR AGUILARES AND
BRUNI. MOST OF THE HEAVY RAINFALL HAS MOVED SOUTHEAST OF
LAREDO...BUT PREVIOUS HEAVY RAINFALL COULD STILL PRODUCE FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...RANCHITOS LAS LOMAS...MIRANDO CITY...TEXAS A&M
INTERNATIONAL UNIVERSITY...ORVIL...UNITED SOUTH HIGH SCHOOL...
OILTON...BRUNI...CALLAGHAN...DOCTORS HOSPITAL OF LAREDO...RIO BRAVO--
EL CENIZO...AGUILARES...UNITEC INDUSTRIAL PARK...LAREDO COMMUNITY
COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO COUNTRY
CLUB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2731 9954 2734 9951 2741 9949 2745 9950
2749 9948 2750 9950 2750 9953 2757 9951
2761 9954 2761 9956 2760 9958 2788 9951
2792 9881 2734 9880 2731 9936 2732 9937
2731 9939 2730 9949
$$
GW657
WGUS74 KCRP 290934
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
434 AM CDT FRI MAY 29 2015
TXC479-291115-
/O.CON.KCRP.FF.W.0079.000000T0000Z-150529T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
434 AM CDT FRI MAY 29 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHEASTERN WEBB COUNTY...
AT 433 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE SOUTHERN PORTIONS OF WEBB COUNTY. FLASH
FLOODING IS STILL POSSIBLE. HOWEVER...THE CONCERN FOR HEAVY RAINFALL
IN LAREDO APPEARS TO BE OVER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...OILTON...BRUNI...MIRANDO CITY...RIO
BRAVO--EL CENIZO...AGUILARES AND UNITED SOUTH HIGH SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2731 9954 2734 9951 2741 9949 2745 9950
2749 9948 2750 9949 2750 9953 2751 9934
2756 9880 2734 9880 2731 9936 2732 9937
2731 9939 2730 9949
$$
GW951
WGUS74 KCRP 291005
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
505 AM CDT FRI MAY 29 2015
TXC479-291014-
/O.CAN.KCRP.FF.W.0079.000000T0000Z-150529T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
505 AM CDT FRI MAY 29 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN WEBB COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. LIGHT TO MODERATE RAINFALL IS OCCURRING OVER THE
AREA...AND SHOULD END BY 630 AM WITH NO ADDITIONAL HEAVY RAINFALL
EXPECTED.
LAT...LON 2731 9954 2734 9951 2741 9949 2745 9950
2749 9948 2750 9949 2750 9953 2751 9934
2756 9880 2734 9880 2731 9936 2732 9937
2731 9939 2730 9949
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:43 AM CDT, 38 minutes earlier.
Area forecast discussion, May 29, 2:43 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 243 AM CDT FRI MAY 29 2015 .DISCUSSION...UPDATED ZONES AND PUBLIC PACKAGE TO EXTEND SVR BOX TIL 5 AM. PRODUCTS ARE OUT. && .PREV DISCUSSION... /ISSUED 130 AM CDT FRI MAY 29 2015/ DISCUSSION...THIS WILL SHORT AND OUT THE DOOR SO OFFICE CAN WORK ON ON-GOING CONVECTION. SMALLER SCALE MODELS...ESPECIALLY NSSL 4 KM SHOWS THIS SYSTEM MAKING IT TO THE COAST AROUND 12Z...SO HAVE KICKED POPS UP FOR THE EASTERN AREAS THIS MORNING. MAY NOT SEE A LOT OF ACTIVITY THIS AFTERNOON AS USUAL WHEN CONVECTION THIS ORGANIZED BLOWS THROUGH WE ARE STABLE FOR THE REST OF THE DAY. THUS...AM GOING TO GO VERY LITTLE ON RAIN THE AFTERNOON (20 TO 30 AT MOST) AS THE ATMOSPHERE WILL TAKE TIME TO RELOAD. AFTER THAT... THINKING REMAINS THE SAME. FRONT WILL BRING ANOTHER SHOT OF RAIN MAINLY SATURDAY NIGHT AND SUNDAY. THEN WE SHOULD SEE A DRYING TREND BUT WILL STILL MENTION AT LEAST SLIGHT CHANCE POPS TUESDAY AND WEDNESDAY. THINK NO RAIN IS EXPECTED ON THURSDAY SINCE A CUT OFF LOW WILL BE NEAR THE NORTHERN GULF COAST BUT FOR NOW WILL GO WITH THE SUPERBLEND BUT ONLY SLIGHT CHANCE POPS. LATER SHIFTS CAN ADJUST. COOLER ON SUNDAY THEN A BIT OF A WARMING TREND EARLY IN THE WEEK. NO MODIFICATIONS TO SUPERBLEND DAYS 4-8 CONCERNING TEMPERATURES...PLENTY OF TIME TO ADJUST THOSE VALUES A DEGREE OR TWO DOWN THE ROAD. MARINE...WITH PASSING OF CONVECTIVE LINE...WINDS FOR A TIME WILL BE NORTHWEST...THEN SHIFT BACK TO THE SOUTHEAST IN THE AFTERNOON. RAIN CHANCES DIMINISH IN THE AFTERNOON AS SHOULD SEE STABLE AIRMASS. WINDS SHOULD STAY BELOW SCA FOR THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 86 75 88 71 84 / 50 10 30 50 50 VICTORIA 86 72 86 69 83 / 60 10 50 50 50 LAREDO 92 75 91 71 88 / 10 20 30 40 40 ALICE 88 74 90 71 86 / 30 10 30 50 50 ROCKPORT 86 77 87 72 84 / 60 10 30 50 50 COTULLA 89 73 89 70 86 / 10 20 40 50 40 KINGSVILLE 87 74 89 71 86 / 40 10 30 50 50 NAVY CORPUS 84 77 86 74 83 / 60 10 30 40 50 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && GW/86...SYNOPTIC TE/81...MESO/AVIATION TB/78...DECISION SUPPORT
Hazardous weather outlook, May 28, 10:26 PM CDT, 4 hours 55 minutes before
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
In the hours before
Special weather statement, May 29, 1:07 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
107 AM CDT FRI MAY 29 2015
TXZ229>231-239-240-290700-
MCMULLEN-DUVAL-WEBB-LA SALLE-LIVE OAK-
107 AM CDT FRI MAY 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCMULLEN...NORTHERN
WEBB...LA SALLE...LIVE OAK AND NORTHWESTERN DUVAL COUNTIES...
AT 104 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF SOMERSET TO NEAR CRYSTAL CITY...
AND MOVING SOUTHEAST AT 45 MPH. AT THIS SPEED THE LINE OF STORMS IS
EXPECTED TO REACH COTULLA AND TILDEN AND SURROUNDING AREAS BETWEEN
130 AM AND 2 AM CDT.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
COTULLA...GEORGE WEST...THREE RIVERS...ENCINAL...CHOKE CANYON...
TILDEN...LOMA ALTA...MOUNT LUCAS...OAKVILLE...MILLET...SEVEN
SISTERS...CALLIHAM...ARGENTA...LOS ANGELES...CALLAGHAN...DINERO...LAS
TIENDAS...LA ESPERANZA RANCH AIRPORT...CROSS AND FOWLERTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2820 9940 2864 9940 2864 9834 2861 9833
2874 9816 2817 9783 2771 9976 2780 9988
2798 9993 2800 9999 2820 10008
TIME...MOT...LOC 0604Z 312DEG 50KT 2916 9859 2867 9986
TESpecial weather statement, May 29, 2:18 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
218 AM CDT FRI MAY 29 2015
TXZ229>232-239-240-290815-
MCMULLEN-DUVAL-BEE-WEBB-LA SALLE-LIVE OAK-
218 AM CDT FRI MAY 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCMULLEN...WEBB...LA
SALLE...WESTERN BEE...LIVE OAK AND NORTHERN DUVAL COUNTIES...
AT 217 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ESSEVILLE TO 9 MILES SOUTHWEST OF LOS ANGELES TO
9 MILES SOUTHWEST OF GILSON GROVES...AND MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LAREDO...BEEVILLE...FREER...GEORGE WEST...THREE RIVERS...ENCINAL...
CHOKE CANYON...TILDEN...LOMA ALTA...OAKVILLE...BOTINES...TULETA...
SEVEN SISTERS...NELL...TULSITA...NORMANNA...PAWNEE...CALLIHAM...
COLUMBIA BRIDGE AND KARON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2820 9940 2837 9939 2842 9910 2864 9861
2864 9834 2861 9833 2879 9810 2869 9801
2872 9792 2867 9780 2841 9756 2773 9883
2755 9951 2780 9988 2798 9993 2800 9999
2815 10009 2819 10021
TIME...MOT...LOC 0717Z 348DEG 30KT 2877 9820 2835 9908 2816 9986
TESpecial weather statement, May 29, 2:57 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
257 AM CDT FRI MAY 29 2015
TXZ229>233-239>246-290900-
MCMULLEN-GOLIAD-NUECES-SAN
PATRICIO-REFUGIO-DUVAL-BEE-WEBB-ARANSAS-KLEBERG-JIM WELLS-LA
SALLE-LIVE OAK-
257 AM CDT FRI MAY 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JIM WELLS...
NORTHWESTERN KLEBERG...BEE...DUVAL...MCMULLEN...WEBB...WESTERN
NUECES...SAN PATRICIO...NORTH CENTRAL ARANSAS...SOUTHERN LA SALLE...
REFUGIO...GOLIAD AND LIVE OAK COUNTIES...
AT 255 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NORDHEIM TO 18 MILES NORTHEAST OF RANCHITOS LAS LOMAS
TO NEAR COLUMBIA BRIDGE...AND MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...LAREDO...KINGSVILLE...ALICE...BEEVILLE...ROBSTOWN...
SINTON...MATHIS...SAN DIEGO...TAFT...REFUGIO...FREER...PREMONT...
GEORGE WEST...GOLIAD...THREE RIVERS...WOODSBORO...BENAVIDES...
DRISCOLL AND ENCINAL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
PORTIONS OF SOUTH CENTRAL TEXAS.
LAT...LON 2726 9851 2736 9856 2735 9880 2727 9880
2726 9948 2757 9951 2767 9972 2802 10000
2820 9924 2879 9810 2867 9778 2890 9745
2830 9690 2816 9718 2787 9745 2787 9756
2785 9749 2785 9750 2726 9821
TIME...MOT...LOC 0755Z 324DEG 43KT 2893 9761 2782 9900 2777 9973
TEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 1:07 AM CDT | Special Weather Statement | CRP | La Salle, Live Oak, McMullen | 53 min |
| May 29, 1:34 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 56 min |
| May 29, 2:12 AM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 3 hr |
| May 29, 2:18 AM CDT | Special Weather Statement | CRP | Bee, La Salle, Live Oak, McMullen, Webb | 57 min |
| May 29, 2:54 AM CDT | Areal Flood Advisory | CRP | Duval, Live Oak, McMullen, Webb | 3 hr |
| May 29, 2:57 AM CDT | Special Weather Statement | CRP | Bee, Duval, Goliad, Jim Wells, Live Oak, McMullen and 3 more | 63 min |
| May 29, 3:08 AM CDT | Severe Thunderstorm Warning | CRP | Duval, McMullen | 52 min |
| May 29, 3:21 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 54 min |
| May 29, 3:39 AM CDT | Special Weather Statement | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 66 min |
| May 29, 3:47 AM CDT | Areal Flood Advisory | CRP | Bee, Duval, Live Oak, Webb | 3 hr |
| May 29, 3:52 AM CDT | Special Weather Statement | CRP | Duval | 23 min |
| May 29, 4:02 AM CDT | Special Marine Warning | CRP | 118 min | |
| May 29, 4:16 AM CDT | Special Weather Statement | CRP | Duval | 29 min |
| May 29, 4:42 AM CDT | Special Weather Statement | CRP | Aransas, Calhoun, Jim Wells, Kleberg, Nueces, Refugio and 2 more | 63 min |
| May 29, 4:53 AM CDT | Special Weather Statement | CRP | Duval, Webb | 22 min |
| May 29, 4:57 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Kleberg, Nueces, San Patricio | 48 min |
| May 29, 5:01 AM CDT | Areal Flood Advisory | CRP | Aransas, Duval, Jim Wells, Kleberg, Nueces, Refugio and 1 more | 3 hr |
| May 29, 5:41 AM CDT | Special Weather Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 34 min |
| May 29, 5:46 AM CDT | Special Marine Warning | CRP | 119 min | |
| May 29, 7:46 AM CDT | Special Marine Warning | CRP | 44 min | |
| May 29, 3:25 PM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 36 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.